Sur l'algebre de Lie des Champs de Vecteurs

André Lichnerowicz

Commentarii mathematici Helvetici (1976)

  • Volume: 51, page 343-368
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lichnerowicz, André. "Sur l'algebre de Lie des Champs de Vecteurs." Commentarii mathematici Helvetici 51 (1976): 343-368. <>.

author = {Lichnerowicz, André},
journal = {Commentarii mathematici Helvetici},
pages = {343-368},
title = {Sur l'algebre de Lie des Champs de Vecteurs},
url = {},
volume = {51},
year = {1976},

AU - Lichnerowicz, André
TI - Sur l'algebre de Lie des Champs de Vecteurs
JO - Commentarii mathematici Helvetici
PY - 1976
VL - 51
SP - 343
EP - 368
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.